Volume 4, Issue 5-1, October 2015
Outline of Hadronic Mathematics, Mechanics and Chemistry as Conceived by R. M. Santilli
Richard Anderson
Pages: 1-16     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.11
Abstract | Full-Text PDF (352KB) | Full-Text Html
View 3127                 Downloads 72
Santilli’s Isoprime Theory
Chun-Xuan Jiang
Pages: 17-23     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.12
Abstract | Full-Text PDF (225KB) | Full-Text Html
View 3194                 Downloads 57
Measurable Iso-Functions
Svetlin G. Georgiev
Pages: 24-34     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.13
Abstract | Full-Text PDF (248KB) | Full-Text Html
View 2963                 Downloads 51
Santilli Isomathematics for Generalizing Modern Mathematics
Chun-Xuan Jiang
Pages: 35-37     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.14
Abstract | Full-Text PDF (153KB) | Full-Text Html
View 3953                 Downloads 55
Hypermathematics, Hv-Structures, Hypernumbers, Hypermatrices and Lie-Santilli Addmissibility
Thomas Vougiouklis
Pages: 38-46     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.15
Abstract | Full-Text PDF (226KB) | Full-Text Html
View 3227                 Downloads 63
Santilli Autotopisms of Partial Groups
Raúl M. Falcón, Juan Núñez
Pages: 47-51     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.16
Abstract | Full-Text PDF (241KB) | Full-Text Html
View 2970                 Downloads 39
Hyper-Representations by Non Square Matrices Helix-Hopes
T. Vougiouklis, S. Vougiouklis
Pages: 52-58     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.17
Abstract | Full-Text PDF (208KB) | Full-Text Html
View 3153                 Downloads 52
Rudiments of IsoGravitation for Matter and its IsoDual for AntiMatter
Ruggero Maria Santilli
Pages: 59-75     Published Online: Aug. 11, 2015
DOI: 10.11648/j.ajmp.s.2015040501.18
Abstract | Full-Text PDF (1487KB) | Full-Text Html
View 3166                 Downloads 55
Comments on the Regular and Irregular IsoRepresentations of the Lie-Santilli IsoAlgebras
Richard Anderson
Pages: 76-82     Published Online: Aug. 21, 2015
DOI: 10.11648/j.ajmp.s.2015040501.19
Abstract | Full-Text PDF (241KB) | Full-Text Html
View 2861                 Downloads 49
Browse journals by subject